# SDR IPXA09B55841

- Difficulty date: May 1, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT WING NR 6 SPOILER LWR 'H' FTG O/B LWR AREA NR 3 HOLE FROM BOTTOM FOUND CRACKED RUNNING UPWARD AND I/B DOWNWARD CRACK LENGTH APPROX 0.040 INCH FOR BOTH CRACKS.  LT WING NR 6 SPOILER LWR 'H' FTG O/B LOWER LUG REPAIRED AS PER RS R57-51-36307 REV A.  REPEAT INSPECTION IS REQUIRED AS PER RS R57-51-36307 REV A.  REPAIR WITH MATERIAL 7075T6.100" REPAIR ANGLE.  SIZE 6.125" X 3.25" REFER NRC 50350 FOR WORKING DETAIL AND REF UPS EO B747-5740-33436-A.
